# SDR AU980247

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Web
- Part number: 1011201101
- Condition: Corroded
- Location: Lt Mlg Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT LANDING GEAR DRAG BRACE OUTBOARD ATTACHMENT WEB CORRODED.
